# SDR MASA98088

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 301
- Condition: Good
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND FORWARD EMERGENCY LIGHT BULB HAD COME LOOSE FROM THE SOCKET.  CLEANED LIGHT SOCKET ASSEMBLY AND REINSTALLED BULB.  (M)
